Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 710274, 26 pages
http://dx.doi.org/10.1155/2011/710274
Research Article

Geometry of Hamiltonian Dynamics with Conformal Eisenhart Metric

1Department of Mathematics, University of Surrey, Guildford GU2 7XH, UK
2Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
3School of Automation, Beijing Institute of Technology, Beijing 100081, China

Received 3 December 2010; Revised 19 March 2011; Accepted 12 April 2011

Academic Editor: Heinrich Begehr

Copyright © 2011 Linyu Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linyu Peng, Huafei Sun, and Xiao Sun, “Geometry of Hamiltonian Dynamics with Conformal Eisenhart Metric,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 710274, 26 pages, 2011. https://doi.org/10.1155/2011/710274.